# SDR A6WA200940193

- Difficulty date: April 2, 2009
- Submitted: April 17, 2009
- Operation: Air carrier
- Aircraft: N452AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7835
- Aircraft time: 13,299 hours, 12,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MWC 132399-120 - INTERCOSTAL AT FS 484 LBL 36.00, WL 70.00 IS CRACKED.  INTERCOSTAL AT FS 484.00, LBL 36.00, WL 70.00 REPAIRED IAW REO 601R-53-41-059, REV A. (K)
